Couldn't find what you looking for?

TRY OUR SEARCH!

My husband and I are going to start trying to get pregnant but I am very addicted to Lortab. He thinks I recently got off of the drug. But I faked having withdraws because he will not ejaculate inside of me when he knows I take them. I really want to have a baby so I lied to him and I keep telling myself, "if I get pregnant, I will simply stop taking them." I believe I will but the withdraws are so terrible. Can I stop taking the Lortab cold turkey the minute I find out I'm pregnant without the drug hurting the baby and will going through the withdraws hurt the baby?

Loading...

If the withdrawals don't hurt the baby, perhaps taking the pills will. If you're addicted, chances are you're taking high amounts of the drug, more than what it recommended. Even taking the recommended dose can hurt a fetus. Taking a lot more will more than likely, most definitely hurt your baby.

You won't know you're pregnant the moment you conceive. From what you're describing, you'll keep taking the drug until you find out you're pregnant, which means you could take the drug two, three, four weeks into your pregnancy. This isn't good.

I strongly suggest you open up to your husband about what happened. Tell him you lied. Get yourself into rehab. Make sure you will ABSOLUTELY NOT take Lortab while you're trying to conceive, while you're pregnant, or while you're breastfeeding.

I understand you want to have a baby. You must already love that child-to-be so much. Think about what this drug will do to that child. Get off the drug, detox yourself, make sure you won't take the drug, THEN get pregnant.
Reply

Loading...

here is my opinion i grew up in a home where my dad was extremely addicted to loritabs and honestly you don't want a child to grow up in a home like that. my suggestion get help get yourself clean for atleast a year because if your as addicted as you sound then you having a relapse is highly likely get your life together and THEN try for a family please take it from someone who has had to live in a family like that DON'T put an INNOCENT child in that.. just step back and look your wants and needs are two diff things you may want a baby like you want loritab but you don't need either one and in my opinion and personal experience you CANT quit cold turkey my dad felt like he was having a heart attack had to go to emergency room and you need to be given something i think something like Bupernex to gradually bring you down off of it sorry if i sounded a lil harsh i just know how it made me feel being in that mess as a child GOOD LUCK!
Reply

Loading...

There is no harm in continuing taking Lortab aka Hydrocodone if it's medically necessary for you to function. I have been on 7.5mg dose / 22.5mg daily, some days an additional 10mg for an ABSOLUTE MAXIMUM of 32.5mg. I've been on this medication for 3 years now and am physiologically addicted to it. I have done much research on this drug in correlation to pregnancy and fetal effects. If I were you I would talk to my husband and tell him that there are doctors out there that can help you ween off of the drug. No more lying and faking withdrawal symptoms, cause it's worse to stop cold turkey and will lengthen the time it takes to conceive. When the time is necessary (close to delivery) to prevent withdrawal symptoms postpartum for your baby an OB can help. Once you are successful in conceiving and sticking with the pregnancy, you and your OB can set a course of stepping down off the drug in increments.

If you ABSOLUTELY need it, talk to your Primary Dr. about continuing it, but under the direct supervision of your Primary or OB/GYN so that they know you're on it and how to control it and help you ween, if needed or how to deal with possible withdrawal for your baby when the time comes.

I, unfortunately, need to take this medication for severe disk degeneration of my cervical and lumbar-sacral spine and arthritis. I'm only 30, but it's necessary, as per I don't want to be dependent on morphine or opiate trans dermal patches (Fentanyl), nor do I want a pain pump surgically implanted. I am also going to be looking into any adverse use of Valium 5mg dose / 15mg daily (aka Diazepam) in low doses for my chronic back spasms. When I'm finally pregnant, (fingers crossed) and during my attempts to conceive between now and May, I hope that I find the answers I need. My significant other KNOWS that I have to be on this medication and is understanding of the physical pain if I don't take it. He also understands that there MAY BE a slight chance of withdrawal for our baby, if I'm unable to step down off of it within 2-3 weeks before our expected delivery due date. I know that withdrawal is less likely or will be lessened because I'm not exceeding 32.5mg a day of Lortab than those whom are on higher doses.

If you'd like, you can message me privately and ask me whatever is relevant. I may be able to help, as per I've worked for several doctors and they allowed the use of it, but STRICTLY monitored the use/dosing. If you're flat out using for pleasure, I'd HIGHLY recommend that you start weening now with help of your Dr. or go into detox now and no more lying to your dear husband (DH). It's not fair to him to hide something so important. Best of luck and lots of baby dust to you.
Reply

Loading...

hi there, I was also addicted to pain killers. I would search all over the floor and I was very mean. My poor children, I wa going through a divorce. The children suffered more. Their so innocent, really think about it. Your baby will come out addicted as well. If you quit cold turkey, like I did, it only last a few days,. Your baby is worth it and you will feel so much better. I also gained alot of weight.you can do it.
Reply

Loading...